Translator Disclaimer
2017 Notes on 'Infinitesimal derivative of the Bott class and the Schwarzian derivatives'
Taro Asuke
Tohoku Math. J. (2) 69(1): 129-139 (2017). DOI: 10.2748/tmj/1493172132

Abstract

The derivatives of the Bott class and those of the Godbillon-Vey class with respect to infinitesimal deformations of foliations, called infinitesimal derivatives, are known to be represented by a formula in the projective Schwarzian derivatives of holonomies [3], [1]. It is recently shown that these infinitesimal derivatives are represented by means of coefficients of transverse Thomas-Whitehead projective connections [2]. We will show that the formula can be also deduced from the latter representation.

Citation

Download Citation

Taro Asuke. "Notes on 'Infinitesimal derivative of the Bott class and the Schwarzian derivatives'." Tohoku Math. J. (2) 69 (1) 129 - 139, 2017. https://doi.org/10.2748/tmj/1493172132

Information

Published: 2017
First available in Project Euclid: 26 April 2017

zbMATH: 06726845
MathSciNet: MR3640018
Digital Object Identifier: 10.2748/tmj/1493172132

Subjects:
Primary: 58H10
Secondary: 32S65, 53B10, 53C12, 53C15, 58H15

Rights: Copyright © 2017 Tohoku University

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.69 • No. 1 • 2017
Back to Top